# SDR GTIA050161

- Difficulty date: June 1, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL260 LOST ALL AUTO FLIGHT PARAMETERS, F/O ALT WAS 300 FT OFF, NO ALTITUDE ALERT.  PASS THROUGH 250 DESCENT EVERYTHING STARTED TO COME BACK BUT WOULDN’T STAY ON, NO C/B`S POPPED, NO ANNUNCIATORS.  AIR RETURN BACK TO DTA, AIRCRAFT TAIL SWAP WITH N804NK.  REMOVED AND REPLACED NR 2 CADC.  OPS CHECK GOOD.  RTS AND AUTOLAND CHECKS OK.  (M)
